# SDR P9RA20040052

- Difficulty date: December 12, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DTW GATE, L2 SLIDE ARM LIGHT FAILS TO ILLUMINATE WHEN DOOR ARMED.  RELAMPED L2 SLIDE ARM LIGHT IAW MM.
